... not really with it, does anyone know how long it takes for body to adjust or will I constantly feel like this whilst on it?
I've been put on gabapentin for nerve pain but it's making me feel like I can't concentrate and...
Question posted by Renieliza on 28 July 2021
Last updated on 29 August 2021
I never adjusted to it. It got to where I did not know my own self. Could not concentrate, could not remember words I wanted to say. After a couple months, I got off of it the day I got in my car and did not know how to put my car in reverse to get out of the garage. Coming off was horrible for me, I had brain zaps for weeks, thought I never would get off of it. I have panic attacks and anxiety at times and Drs. have suggested meds. After the Gabapentin, I do not want anything that alters my mind and body like a zombie. Wish I knew of a very mild med. for a short time and not turn me into someone I do not even know. Good Luck.
I'm sorry you are experiencing this particularly uncomfortable side effect. I went through the same thing as well in the beginning almost three months ago. However, for me, I started to feel "clearer" about two months in. Not as normal but not as foggy. Hope this helps. :)
Some people feel like that all the time. I didn’t!
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.